# SDR SWAA2024040357634

- Difficulty date: February 29, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Gbs 294-303 S16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN STA294.5 TO STA303.9 AND STR16L AT FWD GALLEY AREA 2024-164821<[01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN STA294.5 TO STA303.9 AND STR16L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A8180 SHEET: 27 REV: C. SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED STEP 1 COMPLETED  RII
